Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 9, NWS Cleveland, OH

March 30, 2025Ottawa County, Sandusky County, Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Mar 30, 2025, 7:40 PM EDT for Ottawa County, Sandusky County, Wood County, Ohio. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2025, 7:40 PM EDT (23:40 UTC)
Expired
Mar 30, 2025, 8:30 PM EDT
In force
50 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ottawa County, OH, Sandusky County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 99 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 8:13 PM EDTMARINE TSTM WIND 415 Nw Port Clinton, OHStation CMPO1 - Camp Perry, OH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 5:23 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2025-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2025-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
450 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

791 
WUUS51 KCLE 302340
SVRCLE
OHC123-143-173-310030-
/O.NEW.KCLE.SV.W.0009.250330T2340Z-250331T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
740 PM EDT Sun Mar 30 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Ottawa County in northwestern Ohio...
  Sandusky County in northwestern Ohio...
  Southeastern Wood County in northwestern Ohio...

* Until 830 PM EDT.

* At 740 PM EDT, severe thunderstorms were located along a line
  extending from near Bowling Green to 12 miles west of Gibsonburg to
  near North Baltimore, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Bowling Green, Fremont, Port Clinton, Oak Harbor, Gibsonburg,
  Genoa, Woodville, Elmore, Ballville, Pemberville, Luckey, Bradner,
  Wayne, Lindsey, Jerry City, Rocky Ridge, Helena, Stony Prairie,
  Whites Landing, and Vickery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4146 8364 4162 8318 4159 8307 4152 8297
      4151 8299 4152 8289 4159 8285 4157 8282
      4156 8281 4149 8283 4149 8296 4145 8304
      4143 8301 4145 8297 4142 8294 4145 8285
      4136 8285 4126 8360
TIME...MOT...LOC 2340Z 243DEG 40KT 4143 8359 4134 8355 4124 8363 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
1 follow-up statement
104 
WWUS51 KCLE 302357
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
757 PM EDT Sun Mar 30 2025

OHC173-310007-
/O.CAN.KCLE.SV.W.0009.000000T0000Z-250331T0030Z/
Wood OH-
757 PM EDT Sun Mar 30 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Ohio.

LAT...LON 4154 8341 4162 8318 4159 8307 4152 8297
      4151 8299 4152 8289 4159 8285 4156 8281
      4156 8282 4149 8284 4149 8296 4145 8304
      4143 8301 4145 8297 4142 8294 4145 8285
      4136 8285 4129 8341
TIME...MOT...LOC 2357Z 270DEG 40KT 4149 8338 4140 8334 4130 8342 

$$

OHC123-143-310030-
/O.CON.KCLE.SV.W.0009.000000T0000Z-250331T0030Z/
Ottawa OH-Sandusky OH-
757 PM EDT Sun Mar 30 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR OTTAWA AND SANDUSKY COUNTIES...

At 757 PM EDT, severe thunderstorms were located along a line
extending from Genoa to Gibsonburg to 10 miles north of Fostoria,
moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Fremont, Port Clinton, Oak Harbor, Gibsonburg, Genoa, Woodville,
Elmore, Ballville, Lindsey, Rocky Ridge, Helena, Stony Prairie,
Whites Landing, and Vickery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4154 8341 4162 8318 4159 8307 4152 8297
      4151 8299 4152 8289 4159 8285 4156 8281
      4156 8282 4149 8284 4149 8296 4145 8304
      4143 8301 4145 8297 4142 8294 4145 8285
      4136 8285 4129 8341
TIME...MOT...LOC 2357Z 270DEG 40KT 4149 8338 4140 8334 4130 8342 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 7:36 PM EDT, 4 minutes earlier.

Area forecast discussion, Mar 30, 7:36 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
736 PM EDT Sun Mar 30 2025

.SYNOPSIS...
A strong cold front will sweep east across the area overnight as low
pressure tracks from near Lake Michigan to Quebec by morning. High
pressure will build from the Upper Midwest to the eastern Great
Lakes on Tuesday. The next low pressure system will track into the
Upper Midwest on Wednesday, lifting a warm front north, followed by
the associated cold front sweeping east Wednesday night.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
630 PM Update...
The line of strong to severe thunderstorms are just making their
way into the far western counties, with a peak gust so far of 38
knots recorded at KTOL. This line of storms extends southwest
all the way to Arkansas with various portions of the line
becoming severe. The storms over southern Indiana are gradually
tracking northeast, which may be the portion of the line that
needs the most attention in the coming hours. Timing out the
current storms on radar, general TOA appears to be around 2
hours, although some showers and thunderstorms have begun to
develop ahead of the main line. There remains a bit of
uncertainty with how this line will progress once it hits the
CWA as timing becomes less diurnally favorable, but will
continue to monitor meso conditions. The Severe Thunderstorm
Watch remains in effect until 10 PM at this point.

530 PM Update...
A Severe Thunderstorm Watch has been issued for Erie County
southwest to Wyandot County and areas west until 10 PM tonight.
Strong to severe thunderstorms with damaging wind gusts have
been reported upstream of the area along an organized line of
convection. These storms are expected to push into the area over
the next couple hours, continuing to pose a damaging wind threat
with gusts as high as 70+ mph possible. Small hail and an
isolated tornado cannot be ruled out. Now is the time to prepare
for severe weather if you are in the highlight counties.

Previous Discussion...
Main concern through the near term will be the potential for severe
weather this evening into tonight. Low pressure was located over
southern Lake Michigan at 3 PM with a pre-frontal trough near the
Illinois/Indiana state line and the actual cold front just pushing
into western Illinois. Skies remain mostly cloudy across northern
Ohio and NW Pennsylvania early this afternoon but a substantial area
of clearing has developed in Indiana and SPC mesoanalysis indicates
500-1000 J/kg of ML CAPE. A Tornado Watch is in place up to the
Indiana/Ohio state line and we are monitoring the potential for
watches to be expanded into our forecast area this evening.
Temperatures in Northwest Ohio are still expected to reach 70
degrees early this evening with dewpoints in the low 60s. Southerly
winds will continue ahead of the pre-frontal trough, advecting in
increasingly favorable boundary layer conditions for thunderstorms
this evening. Partial clearing is expected to be limited, possibly
only an hour or so before storms arrive, but sufficient for
convection to be surface based. Instability will of course wain
farther to the east, but could certainly maintain at least a minimal
amount of surface based instability east to the I-75 corridor if not
all the way through Ohio.

A line of severe thunderstorms is moving into western Indiana late
this afternoon. These thunderstorms are expected to move northeast
through the evening into lower Michigan and western Ohio. Some
acceleration of the line is possible as the trough aloft lifts
through the Upper Midwest with a 500mb jet streak moving across
Northwest Ohio and Lower Michigan. In addition the low level wind
field is also strong with 45-50 knots of wind focused across
Northwest Ohio at 00Z. Because of this, damaging winds remain the
primary threat this evening and the Storm Prediction Center has
highlighted the area with a 45 percent chance of severe wind gusts
within 25 miles of a point across Northwest Ohio. Given the strong
wind field, it will not take very much to bring damaging winds down
to the surface with wind speeds up to 70 mph possible. We will also
be watching for rotation, especially with backing of the flow ahead
of the pre-frontal trough. This along with veering of the flow with
height will support rotation and a tornado or two is possible where
there are breaks in the line of thunderstorms. Effective shear
is forecast to range from 35-50 knots when the line of
thunderstorms arrives in Northwest Ohio between 6-8 PM then
progresses east through the evening. A 0-1 km helicity maximum
just clips the Toledo with higher values focused into Southeast
Michigan, likely with additional backing of the flow near the
Great Lakes. Uncertainty does remain with the evolution of
convection tonight. It is possible that the upstream line of
thunderstorms primarily moves into lower Michigan and just clips
northwest Ohio. If the line breaks, we are still likely to see
thunderstorms fill back in from the southwest but it may not
arrive as one solid arch/line of thunderstorms. There has also
been some development ahead of the main line back across Indiana
so leading activity may precede or interfere with the main line
given the increasingly moist and unstable airmass.

Following the main area of thunderstorms this evening, a few light
scattered showers could accompany the cold front later tonight into
Monday morning. High temperatures will occur early on Monday with
falling temperatures into the afternoon. Most of the forecast area
will be into the 40s by mid afternoon. Breezy westerly winds will
continue behind the front with brisk conditions. High pressure
builds in from the north on Monday night with lows in the upper 20s
to lower 30s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
High pressure slides across the Great Lakes Tuesday and Tuesday
night. Plenty of stratus will be streaming south of the lake early
Tuesday, though will give way to increasing sunshine late Tuesday
morning through Tuesday afternoon. Tuesday will be a chilly start to
April, with highs mainly in the 40s...perhaps 50 towards Findlay,
Marion and Mt Vernon. Clouds increase from the west Tuesday night
ahead of low pressure lifting out of the central Plains and towards
the Great Lakes. Lows Tuesday night will mainly range from the mid
30s to lower 40s, a bit colder in far Northeast OH/Northwest PA.

The main focus for this period will be a potent upper trough and
associated surface low lifting into the northern Great Lakes
Wednesday into Wednesday night. This will lift a warm front across
the local area on Wednesday with an initial round of showers and
perhaps a bit of thunder. This will be followed by a cold front
Wednesday night with another round of showers and storms expected
along and ahead of that. After a chilly start Wednesday temperatures
will surge behind the warm front during the afternoon and evening,
with late-day highs expected to range from the lower 70s west of I-
77...to the upper 60s in far Northeast OH and the low to mid 60s
into Northwest PA. The highs will depend on the timing of the warm
front and an associated dry slot behind hit, particularly farther
east across our area. Winds will become gusty ahead of the cold
front Wednesday afternoon and evening as surface temperatures warm
beneath a brisk low-level jet, with gusts over 30 MPH likely at
times...perhaps upwards of 40 MPH late Wednesday in Northwest OH.
Temperatures should stay in the low-mid 60s most of Wednesday night
ahead of the front but could begin falling into the 50s late.

In terms of severe weather, the Storm Prediction Center (SPC) has
already highlighted much of our forecast area in a severe threat
area (Slight Risk equivalent probabilities) for Wednesday/Wednesday
night, save our eastern fringes. This increases to an elevated
threat (Enhanced Risk equivalent probabilities) across Northwest OH.
The combination of seasonably high dew points (upper 50s to lower
60s) advecting in Wednesday afternoon/night beneath an elevated
mixed layer/EML (700-500mb lapse rates of 6.5-7.5c/km) leads to what
may be a robust thermodynamic environment for severe weather...with
plentiful low-level and deep-layer shear for organized convection
and rotating updrafts. While isolated large hail can't be ruled out
with any elevated convection associated with the warm front earlier
on Wednesday the primary concern will be with convection that
develops along/ahead of the cold front and moves east into the area
Wednesday evening/night. In theory, all modes of severe weather are
possible given the presence of an EML and strong shear. However,
despite a pretty aggressive Day 4 SPC outlook and some machine
learning guidance (particularly the GEFS-based CSU MLP guidance)
going nuts regarding this severe potential there is uncertainty
locally. Namely, how quickly surface-based instability can advect in
behind warm frontal rain on Wednesday is uncertain, with the later-
than-usual timing also adding uncertainty. Finally, convective
development and evolution upstream will be quite important to what
moves into our area Wednesday evening/night. So, the take-home
message remains that there is potential for severe weather late
Wednesday and Wednesday night but that uncertainty remains.

The Weather Prediction Center (WPC) has also highlighted much of
Northwest and North Central OH in a Slight Risk for excessive
rainfall, with a Marginal Risk for essentially the rest of northern
OH. There is good agreement that the front's progress will slow
across our area Wednesday night as a low-amplitude shortwave lifts
northeast across the region, increasing forcing. The sagging front
will also become fairly parallel to the mean flow aloft overnight.
This will occur as a very strong low-level jet (potentially 60-70kt
at 850mb) advects in unseasonably high precipitable water values of
at least 1.30-1.60", which is near or above climatological maxes for
the beginning of April per Wilmington, OH sounding climatology.
Ingredients are in place for training convection with impressive
rain rates Wednesday night, with rain/storms in the near term
helping saturate things a bit. Feel the WPC Slight Risk for
excessive rainfall/flash flooding for about the western half of the
area is reasonable, as there is some uncertainty regarding
convective evolution and the timing of the front still. Will also
need to watch for river rises with/following this round of rain.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
An active weather pattern Thursday through early Sunday as a front
waivers across the Ohio Valley with various waves tracking along
it...likely Thursday evening/night, Friday night/early Saturday, and
perhaps one more Saturday night into Sunday before deeper troughing
tries pushing the front farther southeast into early next week. Each
frontal wave will bring an accompanying increase in rain chances,
though confidence in the northern extent of measurable rain with
each wave is uncertain, leading to the highest POPs south and
relatively lower POPs farther north. The axis of QPF through this
weekend will need to be monitored for flooding potential...highest
concern to our south, though worth monitoring trends. Temperatures
will still be on the warmer side of average for Thursday, cooling to
the cooler side of average for Friday and the weekend.

&&

.AVIATION /00Z Monday THROUGH Friday/...
To start off, a Severe Thunderstorm Watch has been issued for
counties including KFDY and KTOL through 10 PM this evening. The
primary concern with these storms is strong winds with upstream
gusts of 40 knots reported consistently, some locally higher.
There is a non-zero chance for small hail as well as tornadoes,
however confidence is lower in these hazards. Conditions within
this line of storms will also diminish to IFR with visibilities
quickly reducing to 1-2SM due to heavy rainfall.

This line of showers and thunderstorms is expected to progress
east across the area into the early overnight hours, gradually
weakening as the area becomes less conducive to storm activity
with the loss the sunlight. Tried to time out convection for
the remainder terminals using TEMPOs with general timing between
01 to 06Z for terminals along and east of I71. Continue to
expect wind gusts with this line of 30-40 knots and diminished
visibilities to MVFR/IFR distances. Once the main line of
convection clears east of the area around 06Z, showers will
persist over the area into early Monday morning. With these
lingering showers there will be reduced visibilities and gradual
lowering of ceilings to around 1-2kft. Showers will end over
western terminals early Monday morning, persisting over eastern
terminals until late morning/early afternoon. By the end of this
period, all terminals should be dry with ceilings gradually
lifting to VFR again.

Southwest winds of 12-18 knots with gusts up to 20-25 knots will
persist over the area into Monday morning, with localized gusts
up to 30-35 knots at KERI due to local enhanced upsloping. These
winds will gradually shift to northwesterly as the cold front
pushes east across the area. These winds will remain at 10-12
knots, gusting up to 20 knots until near sunset Monday when
winds become more northerly at 5-10 knots.

Outlook...Non-VFR may linger in periodic rain and/or low
ceilings on Monday. Another round of thunderstorms are possible
on Wednesday night.

&&

.MARINE...
Low pressure lifts across the northern Great Lakes tonight into
early Monday, dragging a cold front across Lake Erie. South winds 10-
20 knots shift southwest and then west at 15-20 knots (briefly up to
25 knots) as the cold front crosses late tonight into Monday
morning, prompting a round of Small Craft Advisories from
Vermilion, OH points east. These advisories currently expire at 4
PM Monday, though northerly winds remain elevated at around 15 knots
through Monday night which may maintain a few 4 footers in the
central basin. Will let a later shift decide if a portion of the
advisory needs to be extended into Monday night. South-southeast
winds will increase to 15-25kt Wednesday into Wednesday night,
shifting southwest into Thursday as the next cold front crosses the
lake. Another round of Small Craft Advisories is possible beginning
on Wednesday for the strong/gusty south-southeast winds.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 5 AM to 4 PM EDT Monday for
     LEZ145>147.
     Small Craft Advisory from 8 AM to 4 PM EDT Monday for LEZ148-
     149.

&&

SYNOPSIS...10
NEAR TERM...04/10
SHORT TERM...Sullivan
LONG TERM...Sullivan
AVIATION...04
MARINE...Sullivan
Hazardous weather outlook, Mar 30, 5:32 PM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
532 PM EDT Sun Mar 30 2025

LEZ061-145>149-165>169-OHZ010>014-019>023-028>033-036>038-047-089-
PAZ001>003-312145-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-
Medina-Summit-Portage-Trumbull-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
532 PM EDT Sun Mar 30 2025

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Showers and thunderstorms are expected this evening and overnight.
Some storms could be strong to severe with all hazard types
possible, including damaging winds, large hail, and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>009-017-018-027-312145-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Wyandot-
532 PM EDT Sun Mar 30 2025

...SEVERE THUNDERSTORM WATCH 75 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and thunderstorms are expected this evening and overnight.
Some storms could be strong to severe with all hazard types
possible, including damaging winds, large hail, and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-312145-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
532 PM EDT Sun Mar 30 2025

...SEVERE THUNDERSTORM WATCH 75 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and thunderstorms are expected this evening and overnight.
Some storms could be strong to severe with all hazard types
possible, including damaging winds, large hail, and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 30, 6:38 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Cleveland OH
638 PM EDT Sun Mar 30 2025

OHZ003-006-007-302345-
Wood OH-Ottawa OH-Lucas OH-
638 PM EDT Sun Mar 30 2025

...STRONG THUNDERSTORMS WILL IMPACT OTTAWA...NORTHERN WOOD AND LUCAS
COUNTIES THROUGH 745 PM EDT...

At 638 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Morenci to near Wauseon to
near Defiance. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Toledo, Swanton, Perrysburg, Oregon, Sylvania, Rossford, Waterville,
Northwood, Whitehouse, Holland, Maumee, Ottawa Hills, Walbridge,
Millbury, Haskins, Grand Rapids, Tontogany, Clay Center, Berkey, and
Harbor View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Ohio.

&&

LAT...LON 4172 8388 4173 8346 4173 8345 4172 8347
      4170 8346 4169 8343 4169 8335 4171 8334
      4166 8325 4164 8323 4162 8316 4136 8388
TIME...MOT...LOC 2238Z 232DEG 46KT 4165 8412 4149 8413 4129 8428

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kahn
Special weather statement, Mar 30, 7:32 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
732 PM EDT Sun Mar 30 2025

OHZ006-017-310030-
Wood OH-Hancock OH-
732 PM EDT Sun Mar 30 2025

...STRONG THUNDERSTORMS WILL IMPACT WOOD AND HANCOCK COUNTIES THROUGH
830 PM EDT...

At 732 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Deshler to near McComb to near Pandora.
Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Findlay, Bowling Green, Fostoria, Bluffton, North Baltimore, McComb,
Weston, Arlington, Arcadia, Rawson, Vanlue, Van Buren, Pemberville,
Luckey, Bradner, Wayne, Bloomdale, Risingsun, Cygnet, and Mount
Blanchard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Ohio.

&&

LAT...LON 4136 8388 4153 8342 4100 8342 4099 8346
      4091 8348 4090 8351 4082 8352 4082 8388
TIME...MOT...LOC 2332Z 234DEG 46KT 4125 8387 4109 8387 4094 8400

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kahn
Local storm report, Mar 30, 7:38 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
738 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     Tstm Wnd Gst     1 SSE Walbridge         41.57N 83.48W
03/30/2025  M53 MPH          Wood               OH   ASOS

            ASOS station KTDZ Toledo.

&&

ARK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 4:03 PM EDTSmall Craft AdvisoryCLE25 hr
Mar 30, 6:38 PM EDTSpecial Weather StatementCLELucas67 min
Mar 30, 6:51 PM EDTSevere Thunderstorm WarningCLELucas39 min
Mar 30, 6:57 PM EDTSpecial Marine WarningCLE93 min
Mar 30, 7:32 PM EDTSpecial Weather StatementCLEHancock, Wood58 min
Mar 30, 7:59 PM EDTSpecial Weather StatementCLESeneca61 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.